# SDR ASAA2021050434758

- Difficulty date: May 4, 2021
- Submitted: May 8, 2021
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 18,546 hours, 5,941 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 2688072
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 ENG VALVE CLOSED LIGHT BRIGHT AFTER SHUTDOWN. GROUNDED - YES. (RESOLVED ON W/O: 1868637 TASKCARD: N/R-00003 ) REPLACED #2 ENGINE HPSOV SWITCH PER B737-900 AMM 73-21-09/401. TWO C/B'S PULLED AND RESET. AIRCRAFT RETURNED TO NORMAL CONFIGURATION. ALL TESTS ARE NORMAL. THIS CLEARS MEL 73-10. PLACARDS WITH C/N 04032493 REMOVED. ETOPS GROUND VERIFICATION SUCCESSFUL. SEAMC WILL WAS NOTIFIED.
